MAUDE Adverse Event Report: ETHICON INC. PDS PLUS VIO 8X18IN 0 S/A CTXB CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS VIO 8X18IN 0 S/A CTXB CR; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDPB776D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2019 and suture was used.The suture was broken during use.There were no adverse consequences to the patient reported.

Brand Name
PDS PLUS VIO 8X18IN 0 S/A CTXB CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9417831
Report Number2210968-2019-90547
Device Sequence Number11193795
Product Code NEW
UDI-Device Identifier10705031218857
UDI-Public10705031218857
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPDPB776D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/05/2019
Patient Sequence Number1